zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stable rank of rings and dimensionality of topological spaces. (English. Russian original) Zbl 0239.16028

16W80Topological and ordered associative rings and modules
Full Text: DOI
[1] H. Bass, ”K-theory and stable algebra,” Publ. Math.,22, 5-60 (1964). · Zbl 0248.18025
[2] H. Bass, J. Milnor, and J.-P. Serre, ”Solution of the congruence subgroup problem for SLn(n ? 3) and Sp2n(n ? 2),” Publ. Math.,33, 59-137 (1967). · Zbl 0174.05203
[3] L. N. Vasershtein, ”K1-theory and the congruence problem,” Matem. Zametki,5, No. 2, 233-244 (1969).
[4] L. N. Vasershtein, ”On the stabilization of the general linear group over rings,” Matem. Sb.,79, 405-424 (1969).
[5] W. Hurewicz and H. Wallman, Dimension Theory, Princeton University Press, Princeton (1941). · Zbl 67.1092.03